# SDR NSVA2011230

- Difficulty date: September 21, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N350CJ
- Make and model: Saab 340B
- Aircraft serial: 350
- Aircraft time: 35,289 hours, 40,770 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR ON FRAME 258 NOT DONE IAW SRM 53-70-30 AND NOT IN DAMAGE LOG.  INSTALLED NEW REPAIR IAW TD340-53-11-08.  COMPLETED JC 51-00-00S
